# SDR DALA1115503134

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 25,282 hours, 12,824 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 161NF HAS SEVERAL INSERTS PULLED AND EXPOSED HONEYCOMB ON A 3" X 3" AREA.  REMOVED FLOOR PANEL 161NF AT AFT CARGO AREA IAW AMM 53-42-17. FABRICATED NEW PANEL 161NF ON STAM TRAVELER T11/873175 IAW NWD 3D25-40582  INSTALLED PANEL 161NF IAW SRM 51-42-11.
